Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the steady-state thermoelastic problem for the half-space and the thick plate

Authors: I. N. Sneddon and F. J. Lockett
Journal: Quart. Appl. Math. 18 (1960), 145-153
MSC: Primary 73.00
DOI: https://doi.org/10.1090/qam/111318
MathSciNet review: 111318
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.00

Retrieve articles in all journals with MSC: 73.00

Additional Information

DOI: https://doi.org/10.1090/qam/111318
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society